# SDR USAA920081579

- Difficulty date: August 24, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN275
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - NR 03C30627004/001 - LEFT AILERON TAB OUTBOARD AFT CORNER DELAMINATED.  REPAIRED LEFT AILERON TAB OUTBOARD AFT CORNER IAW B737 SRM 57-60-01 AND 51-70-16.
